I am new to this site and quite nervous. I hope I am in the right place. I have been addicted to ADD medication since I was 14 years old. I am 33 years old now and my addiction is quite possibly dangerously out of control. I don't know if this is the appropriate place to post my story but to summarize what has been happening in the past 5 months that is scaring the daylights out of me is that I have been staying awake for 72 hours at a time and sleeping for 2 days straight if possible. I suddenly started chewing up my pills and I honestly don't know how many I am taking since I just take a bite of them approx. every hour to hour and 1/2. I have become a complete introvert and usually just stay up all night staring at a computer screen like a zombie. My memory has become short, I have no ability to focus or communicate effectively with others. My behavior has become erratic and my mood swings unmanagable. I am developing noticeable rashes around my neck and my skin has a reddish tone. I am not sure exactly how or why I got to this point but I can not stop popping these pills. I hold a full time job as an accounting asst. and a buyer in a professional office but I can no longer hide this addiction as I have my whole life. I desperately need help but just started this job 7 months ago and am not quite sure they would understand I need to leave for addiction treatment. I guess for the moment I am looking for other people with the same problem to talk to. I sure could use some advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.